# SDR UIEA2017072401282

- Difficulty date: July 20, 2017
- Submitted: July 24, 2017
- Operation: Air carrier
- Aircraft: N661GT
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 74,641 hours, 9,445 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning Message
- Condition: False Activation
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKE OFF,  FWD EQPT OVERHEAT DISPLAYED COMPLIED WITH QRH AND WAS ABLE TO CLEAR MESSAGE.  PERFORMED EQUIP COOLING TEST IAW MM 21-58-00.  SYSTEM CHECKED NORMAL NO FAULTS NOTED.
